It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by diane on November 15, 2000 at 08:55:16:

In Reply to: Differin -- will my face ever stop feeling like sandpaper? posted by Lenore on November 15, 2000 at 04:39:30:

: **********
: I've been taking Differin for about 6 weeks. My skin is definitely better (I'm taking oral Doxycycline and Alesse birth control pills also), but my skin still feels like sandpaper. Will my skin ever feel like skin again or is it going to peel forever while I'm using Differin? I want my face to be touchable and kissable. Also, the skin under my chin also feels like sandpaper even though I didn't specifically put the Differin there. I'm wondering if it migrated down off of my face because I put some moisturizer on top of the Differin. My eyelids burn also, maybe for the same reason (maybe it got onto my pillowcase?). I guess maybe I shouldn't put moisturizer on top of the Differin. Please advise, anyone who's used Differin.
: **********

: maybe its not from the differin. what would make you absolutely sure it is? anyway, if it is...it should go away, my b/f's sisters skin was so dry for the first 2 months that her skin actually split, it was beet red and she said it hurt. but now her skin is touchable AND kissable....not that i would touch or kiss her....give it some more time, if it doesn't go away switch...or try to find out if the differin is really the culprit. let us know okay? okay


Follow Ups

All times are GMT -7. The time now is 05:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!